# SDR AALA20130814001

- Difficulty date: August 13, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 66,141 hours, 22,887 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 201280110
- Condition: Inoperative
- Location: Lt Fuel Tank
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUS  REPEAT ITEM.  CREW REPORTED UNWANTED FUEL TRANSFER.  AIRCRAFT FERRIED TO DFW FOR ADDITIONAL MAINTENANCE.  REPLACED LT TANK COMPENSATOR NR 6 PROBE & DENSITOMETER.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
